Cholestatic hepatitis from erythromycin ethylsuccinate report of two cases

Anna Mae Diehl, Patricia Latham, John K. Boitnott, John Mann, Willis C. Maddrey

Research output: Contribution to journalArticlepeer-review

33 Scopus citations

Abstract

Cholestatic hepatitis developed in two patients while they were receiving erythromycin ethylsuccinate. Both patients had received the drug without apparent problem within two months of the episode of drug-related Cholestatic injury. In both, there was complete resolution of the hepatic injury upon withdrawal of the drug. Erythromycin ethylsuccinate should be added to the list of drugs causing Cholestatic hepatitis.

Original languageEnglish (US)
Pages (from-to)931-934
Number of pages4
JournalThe American Journal of Medicine
Volume76
Issue number5
DOIs
StatePublished - May 1984

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint Dive into the research topics of 'Cholestatic hepatitis from erythromycin ethylsuccinate report of two cases'. Together they form a unique fingerprint.

Cite this